MAUDE Adverse Event Report: ARTHREX, INC. HUM INSERT S/36+6 TO FIT IN 36 CUP CONST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. HUM INSERT S/36+6 TO FIT IN 36 CUP CONST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUM INSERT S/36+6 TO FIT IN 36 CUP CONST
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision was needed; the original dos was (b)(6) 2019 (no exact date known), the case was a reverse shoulder with modular glenoid system.The patient was experiencing pain and x-ray showed that the whole construct has dislocated.It is not known if the patient was non-compliant.On (b)(6) 2020, they removed ar-9503s-06c humeral insert; it was the only part from the original surgery that was removed; it was replaced with ar-9555-06 revers spacer and ar-9503s-03c humeral insert.Patient is male, (b)(6) years.

Brand Name
HUM INSERT S/36+6 TO FIT IN 36 CUP CONST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10055548
Report Number1220246-2020-01831
Device Sequence Number2812774
Product Code PHX
UDI-Device Identifier00888867061323
UDI-Public00888867061323
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUM INSERT S/36+6 TO FIT IN 36 CUP CONST
Device Catalogue NumberAR-9503S-06C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR